# SDR FDEA201809112441

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 68,255 hours, 23,779 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD QTY EICAS MSG INFLT ON FINAL FOUND O-RING DAMAGED ON DIFFERENTIAL PRESSURE INDICATOR AT LEFT PYLON FILTER MODULE. REMOVED AND REPLACED BOTH O-RINGS AND SERVICED LEFT SYSTEM RESERVOIR REF AMM 29-11-17-4. A/C OK FOR SERVICE.
